Publications

Export 28 results:
Sort by: Author Title Type [ Year  (Desc)]
2015
Merovci, F., and I. Elbatal, "THE BETA QUADRATIC HAZARD RATE DISTRIBUTION", Pak. J. Statist., vol. 31, issue 5, pp. 427-446, 2015. the_beta_quadratic_hazard_rate_distribution.pdf
Asha, G., I. Elbatal, and C. J. Rejeesh, "Further results on discrete mean past lifetime", Communications in Statistics - Theory and Methods, vol. 45, issue 4, pp. 1081-1098, 2015. further_results_on_discrete_mean_past_lifetime.pdf
Aryal, G., and I. Elbatal, "Kumaraswamy Modified Inverse Weibull Distribution: Theory and Application", Applied Mathematics & Information Sciences, vol. 9, issue 2, pp. 651-660, 2015. kumaraswamy_modified_inverse_weibull_distribution.pdf
Aryal, G., and I. Elbatal, "Kumaraswamy Modified Inverse Weibull Distribution: Theory and Application", Applied Mathematics & Information Sciences, vol. 9, issue 2, pp. 651-660, 2015.
Aryal, G., and I. Elbatal, "Kumaraswamy Modified Inverse Weibull Distribution: Theory and Application", Applied Mathematics & Information Sciences, vol. 9, issue 2, pp. 651-660, 2015. kumaraswamy_modified_inverse_weibull_distribution.pdf
Al-Babtain, A. A., F. Merovci, and I. Elbatal, "The McDonald exponentiated gamma distribution and its statistical properties", Al-babtain et al. SpringerPlus, vol. 4, issue 2, 2015. the_mcdonald_exponentiated_gamma.pdf
Merovci, F., and I. Elbatal, "Weibull Rayleigh Distribution: Theory and Applications", Applied Mathematics & Information Sciences, vol. 9, issue 5, pp. 1-11, 2015. weibull_rayleigh_distribution__theory_and_applications.pdf
2013
I.Elbatal, "Kumaraswamy Generalized Linear Failure Rate Distribution", Indian Journal of Computational and Applied Mathematics, vol. 1, issue 1, pp. 61-78, 2013. kumaraswamy_generalized_linear.pdf
brahim Elbatal, I. I., and N. S. Butt, "A New Generalization of Quadratic Hazard Rate Distribution", Pakistan journal of statistics and operation research , vol. 9, issue 4, pp. 343-361, 2013. quadratic.pdf
I.Elbatal, F. Merovci, and M. Elgarhy, "A new generalized Lindley distribution", Mathematical Theory and Modeling, vol. 3, issue 13, pp. 30-47, 2013. a_new_generalized_lindley_distribution.pdf
Elbatal, I., and G. Aryal, "On the Transmuted AdditiveWeibull Distribution", AUSTRIAN JOURNAL OF STATISTICS, vol. 42, issue 2, pp. 117-132, 2013.
I.Elbatal, and M. Ahsanullah, "Preservation of Classes of Discrete Distributions Under Reliability Operations", Journal of Statistical Theory and Applications, , vol. 12, issue 1, pp. 1-10, 2013. preservation_of_classes_of_discrete_distributions_under_reliability_operations.pdf
I.Elbatal, and M. Elgarhy, "Statistical Properties of Kumaraswamy Quasi Lindley Distribution", International Journal of Mathematics Trends and Technology, vol. 4, issue 10, pp. 236-246, 2013. statistical_properties_of_kumaraswamy_quasi_lindley.pdf
Elbatal, I., "Transmuted Generalized Inverted Exponential Distribution", Economics Quality Control , vol. 28, issue 2, pp. 125-133, 2013. transmuted_generalized_inverted_exponential.pdf
I.Elbatal, L. S. Diab, and N. A. A. Alim, "Transmuted Generalized Linear Exponential Distribution.", International Journal of Computer Applications , vol. 83, issue 17, pp. 2, 2013. transmuted_generalized_linear_exponential.pdf
Elbatal, I., "TRANSMUTED MODIFIED INVERSE WEIBULL DISTRIBUTION", International Journal of Mathematical Archive, vol. 4(8), issue 117-129, 2013. transmuted_modified_inverse_weibull_distribution.pdf
Elbatal, I., and M. Elgarhy, "Transmuted Quasi Lindley Distribution: A Generalization of the Quasi Lindley Distribution", International Journal of Pure and Applied Sciences and Technology, vol. 18, issue 2, pp. 59-70, 2013. transmuted_quasi_lindley_distribution.pdf
2012
Elbatal, I., "ON SOME RELIABILITY CHARACTERIZATIONS OF MEMBER OF THE PEARSON AND ORD FAMILIES OF DISTRIBUTIONS", International Journal of Mathematical Archive, vol. 3, issue (4),, pp. 1316-1323, 2012. on_some_reliability_characterizations.pdf
2009
Elbatal, I., "Nonparametric Test For Class of of Life Distributions", Applied Mathematical Sciences,, vol. Vol. 3,, issue no. 40, pp. 1967 - 1978, 2009. nonparametric_test.pdf
Elbatal, I., "On Testing Statistics of Renewal New Better than Renewal Used Class of Life Distributions", Int. J. Contemp. Math. Sciences, vol. Vol. 4, , issue no. 1, , pp. 17 - 29, 2009. Abstracton_testing_statistics_of_renewal_new_better.pdf

A moment inequality for the class of renewal new is better than renewal used in (RNBRU) of ageing distributions is derived. This class is defined based on comparing the residual equilibrium life at a certain age and its equilibrium (stationary) life . This inequality demonstrate that if the mean life is finite,then all higher order moments exist. A new test statistics for testing exponentiality against RNBRU is investigating based on this inequality. The asymptotic normality of the proposed statistic is presented. Pitman’s asymptotic efficiency of the test and critical values of the proposed statistic are calculated. It is shown that ,the proposed statistic has a high asymptotic relative efficiency with respect to tests of other classes for commonly used alternatives. The set of real data is used as a practical application of the proposed test in the medical science.

Elbatal, I., "On Testing Statistics of Renewal New Better than Renewal Used Class of Life Distributions", Int. J. Contemp. Math. Sciences, vol. Vol. 4,, issue no. 1, , pp. 17 - 29, 2009. on_testing_statistics_of_renewal_new_better.pdf
2007
Elbatal, I., "The Laplace Order and Ordering of Reversed Residual Life", Applied Mathematical Sciences, vol. Vol. 1, , issue no. 36, , pp. 1773 - 1788, 2007. laplace_ordering----.pdf
Elbatal, I., "A Note on Classes of Lifetime Distributions", Economic Quality Control, vol. vol 22 , issue No. 1,, pp. 107 – 116, 2007. a_note_on_classes_of_lifetime_distributions.pdf
Tourism